My grandson was on Concerta for about the same amount of time. At first it was the answer to our prayers. Then slowly things , mostly at school started to go sideways. The doctor switched him to Vyvanse plus abilify. Same result. Again things went very well for a while. Last week the old behaviour started to sneak up. Not focusing at school, unreasonable and finally a full blown aggressive meltdown at school. He trashed one of the rooms cursing and swearing. The school has suggested I contact a mental health agency. This is the same ” model student ” from 2 weeks ago. The paediatrician has told me to stop the Vyvanse and continue with the Abilify. Yesterday and today he is so hyper that he can’t sit still. I’m afraid to send him to school Monday. I along with the Doctor think these behaviours are a side effect of these medications. An adult could be having the same side effects but are maybe a little better equipped to control themselves. It’s hard but the doctors have to experiment until they find the right med for each person.